← Return to Side effects of bisphosphonates

Discussion
arthritichands (@arthritichands)

Side effects of bisphosphonates

Osteoporosis & Bone Health | Last Active: Aug 28, 2017 | Replies (4)

Comment receiving replies
@arthritichands

Continuing the previous discussion: my third & last dose of IV Reclast was in March, 2015. My first IV Reclast dose was in late 2012.
In early 2012, I had a dental implant placed in my last upper right molar space. I waited 6 months to make sure it was well-seated before starting Reclast. July 24, 2017, during a routine dental cleaning, I mentioned that the implant was loose feeling. An x-ray was taken and an appointment made for tightening the abutment on July 26, 2017. The crown was removed and attempts to tighten the abutment failed. It would have to be removed on August 10th. On August 8th, the screw fell out on its own. The implant failure was blamed on the Reclast.
I was scheduled to start Prolia injections just prior to the dental issue, so I canceled the appointment until after it was resolved. Although Prolia is not a bisphosphonate, I am having reservations about taking the injections. All this to ask, what would you recommend?

Jump to this post


Replies to "Continuing the previous discussion: my third & last dose of IV Reclast was in March, 2015...."

I had many reservations about starting Prolia. But I have been on it for 2 years now. No side effects & gained some bone mass in my hip. At least I haven’t lost any. I am very satisfied.